# SDR CA960619010

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: EA470B3588
- Condition: Float Jams
- Location: Fuel Qty
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) FUEL QUANTITY INDICATION WOULD STICK AT APPROXIMATELY 60-65 GALLONS WHEN TANK IS FULL. REMOVAL OF THE LOWER QUANTITY TRANSMITTER REVEALED A BROKEN SOLDER JOINT ALLOWING THE FLOAT TO TWIST APPROXIMATELY 45 DEGREES WHICH ALLOWED FLOAT TO JAM WHILE CONTACTING AN INTERNAL FUEL CELL LINE.
